Third-regular bi-embeddings of Latin squares

Donovan, D. M., Grannell, M. J. and Griggs, T. S. (2010) Third-regular bi-embeddings of Latin squares. Glasgow Mathematical Journal, 52 3: 497-503. doi:10.1017/S0017089510000376

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ218611Complete.pdf HERDC combined – not publicly available application/pdf 182.77KB 0

Author Donovan, D. M.
Grannell, M. J.
Griggs, T. S.
Title Third-regular bi-embeddings of Latin squares
Journal name Glasgow Mathematical Journal   Check publisher's open access policy
ISSN 0017-0895
Publication date 2010-09-01
Sub-type Article (original research)
DOI 10.1017/S0017089510000376
Volume 52
Issue 3
Start page 497
End page 503
Total pages 7
Editor I. A. B. Strachan
Place of publication Cambridge, U.K.
Publisher Cambridge University Press
Language eng
Subject 0101 Pure Mathematics
Formatted abstract
For each positive integer n ≥ 2, there is awell-known regular orientable Hamiltonian embedding of Kn,n, and this generates a regular face 2-colourable triangular embedding of Kn,n,n. In the case n ≡ 0 (mod 8), and only in this case, there is a second regular orientable Hamiltonian embedding of Kn,n. This paper presents an analysis of the face 2-colourable triangular embedding of Kn,n,n that results from this. The corresponding Latin squares of side n are determined, together with the full automorphism group of the embedding.
Keyword Complete tripartite graphs
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 17 Oct 2010, 10:11:17 EST